# SDR HALA2010060900247

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,045 hours, 6,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FRM:36102601 INFO TO MX LT ENGINE BLEED OFF LIGHT ON, LT ENGINE BLEED OVHT ON, LT PACK OFF LIGHT ON.  RESET LT ENGINE BLEED SW.  CLEARED MSGS.  INFO NOTED.  BITE LT PACK TEMP CTL NO FAULTS NOTED IAW FIM 21-51-00.  MCDP CK BITE NO FAULTS NOTED.  AIR SUPPLY BITE-NO FAULTS.AMM 36-23-00.  RUN UP NR 1 ENG AND LT & RT. PACK OPS CK GOOD.  NO FAULTS NOTED.  AMM 71-00-00.  OK FOR SVC.
